MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.
Model Number 2112407
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by user facility: a fragment of what looked like blue plastic was in the tubing between the filter and the iv bag.The user facility felt like it had come from the iv bag and not the iv set.

Brand Name
PINNACLE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key9932618
Report Number2523676-2020-00108
Device Sequence Number2910747
Product Code KPE
UDI-Device Identifier04046964200984
UDI-Public(01)04046964200984
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2112407
Device Catalogue Number2112407
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1